# SDR IXXA9572

- Difficulty date: January 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N906R
- Make and model: Doug DC-8-63F
- Aircraft serial: 46087
- System (JASC): 2110 · Cabin Compressor System
- Part: Turbo Compressor
- Part number: 5614845517
- Condition: Failed
- Location: Nr 2 Eng
- Stage of operation: NR
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BETWEEN IAH AND BRO, THE NR 2 CABIN TURBO COMPRESSOR STALLED AND CREATED A LOUD NOISE AND OILY FUMES IN THE COCKPIT.  MAINTENANCE DETERMINED THAT THE CABIN TURBO COMPRESSOR HAD SEIZED.  THE NR 2 TC WAS DEFERRED AND SCHEDULED FOR REPLACEMENT.  (M)
